# SDR ASAA2017020121293

- Difficulty date: February 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 29,718 hours, 9,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141A82022
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS UPPER FWD STOP BEARING PLATE CRACKED/DAMAGED. GROUNDED - YES. REMOVED AND REPLACED L1 DOOR UPPER FWD STOP BEARING PLATE, REF AMM 52-11-01/401.
